# SDR SWAA2021110938460

- Difficulty date: October 28, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N8672F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36940
- Aircraft time: 20,414 hours, 9,348 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD BULKHEAD PNL 142NWB CRACKED / AFT CARGO PIT FWD BULKHEAD PNL 142NWB IS CRACKED. VERIFIED NEW FWD BULKHEAD PNL 142NWB AS P/N 453A1210-1 'A' TAG WN5665 I/A/W AIPC 25-52-19-01B ITEM 35 REPLACED WITH NEW. INSTALLED ON SA-M 565S.
